Automorphisms of a graph with intersection array {99,84,1;1,14,99}

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)525-528
Number of pages4
JournalDoklady Mathematics
Volume90
Issue number2
DOIs
Publication statusPublished - Sep 2014

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{d5212d533a6a4e7085f7ed968d9151e5,
title = "Automorphisms of a graph with intersection array {99,84,1;1,14,99}",
author = "Ageev, {P. S.} and Makhnev, {A. A.}",
year = "2014",
month = "9",
doi = "10.1134/S1064562414060015",
language = "English",
volume = "90",
pages = "525--528",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

Automorphisms of a graph with intersection array {99,84,1;1,14,99}. / Ageev, P. S.; Makhnev, A. A.

In: Doklady Mathematics, Vol. 90, No. 2, 09.2014, p. 525-528.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Automorphisms of a graph with intersection array {99,84,1;1,14,99}

AU - Ageev, P. S.

AU - Makhnev, A. A.

PY - 2014/9

Y1 - 2014/9

UR - http://www.scopus.com/inward/record.url?scp=84920774758&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000344874200001

U2 - 10.1134/S1064562414060015

DO - 10.1134/S1064562414060015

M3 - Article

VL - 90

SP - 525

EP - 528

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 2

ER -